MathSciNet Relay Station
MathSciNet bibliographic data
MR1188050 60B12 (46G05 60F17 62G30)
Dudley, R. M. Fréchet differentiability, $p$-variation and uniform Donsker classes. Ann. Probab. 20 (1992), no. 4, 1968–1982.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement